MAUDE Adverse Event Report: AVANOS MEDICAL INC. AMBIT ELECTRONIC INFUSION PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS

AVANOS MEDICAL INC. AMBIT ELECTRONIC INFUSION PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS
Model Number 220527
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 18 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
The customer reported that an ambit electronic infusion pump was used for postoperative pain management following treatment for multiple rib fractures.The pump was initiated on (b)(6) 2026 using ropivacaine hcl 0.2% with programmed settings of 12 ml every 3 hours with optional patient bolus dosing of 3 ml every 3 hours.On (b)(6) 2026, the physician¿s assistant identified a possible fast flow/overinfusion condition.The patient was admitted/transferred to the surgical intensive care unit (sicu) for monitoring.The customer reported the device had been used with an associated avanos catheter/connection.

Brand Name
AMBIT ELECTRONIC INFUSION PUMP
Common Device Name
ELECTRONIC INFUSION PUMPS & SYSTEMS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25209008
Report Number2026095-2026-00045
Device Sequence Number12965885
Product Code FRN
UDI-Device Identifier00193494000769
UDI-Public(01)00193494000769
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220527
Device Catalogue Number220527
Device Lot Number30230297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale